# SDR RAIA201803040002

- Difficulty date: March 4, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 39,449 hours, 24,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT FOR FA TO OPEN.  CLEANED AND LUBED MAIN CABIN DOOR PERFORMED OPS CHECKED.
